Please use this identifier to cite or link to this item: doi:10.22028/D291-42498
Title: The Nonvanishing Problem for varieties with nef anticanonical bundle
Author(s): Lazić, Vladimir
Matsumura, Shin-ichi
Peternell, Thomas
Tsakanikas, Nikolaos
Xie, Zhixin
Language: English
Title: Documenta mathematica
Volume: 28
Issue: 6
Pages: 1393–1440
Publisher/Platform: EMS Press
Year of Publication: 2023
Free key words: generalised Nonvanishing Conjecture
nef anticanonical sheaf
Minimal Model Program
DDC notations: 510 Mathematics
Publikation type: Journal Article
Abstract: We prove that if (X,Δ) is a threefold pair with mild singularities such that −(K X +Δ) is nef, then the numerical class of −(K X +Δ) is effective.
DOI of the first publication: 10.4171/dm/936
URL of the first publication: https://ems.press/journals/dm/articles/13447364
Link to this record: urn:nbn:de:bsz:291--ds-424981
hdl:20.500.11880/38135
http://dx.doi.org/10.22028/D291-42498
ISSN: 1431-0643
1431-0635
Date of registration: 31-Jul-2024
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
File Description SizeFormat 
10.4171-dm-936.pdf542,99 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons